Asymptotically optimal strategies for adaptive zero-sum discounted markov games

J. Adolfo Minjárez-Sosa, Oscar Vega-Amaya

Research output: Contribution to journalArticlepeer-review

7 Scopus citations
Original languageAmerican English
Pages (from-to)1405-1421
Number of pages17
JournalSIAM Journal on Control and Optimization
DOIs
StatePublished - 30 Jun 2009

Fingerprint Dive into the research topics of 'Asymptotically optimal strategies for adaptive zero-sum discounted markov games'. Together they form a unique fingerprint.

Cite this